# SDR CA011031003

- Difficulty date: October 9, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 7,450 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Torquemeter
- Part number: 3012347
- Condition: Eroded
- Location: Engine
- Part time: 10,347 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A/C EXPERIENCING REOCCURRING PROBLEMS WITH TORQUE IND. & RUDDER BOOST RELATED SYSS OVER PERIOD OF 30 DAYS. SEVERALATTEMPTS TO CORRECT VIA CLEANING & REPLACING OF EXTERNAL COMPONENTS WERE COMPLETED & TEMPORARILY CORRECTED PROBLEMS ON EACH ATTEMPT.AFTER EXHAUSTING ALL POSSIBLE EXTERNAL CONTRIBUTORS, ENGINE SPLIT AT "C" FLANGE & FROM PT DISC FWD TO "A" FLANGE, DISASSEMBLIED TO ACCESS TORQUEMETER VALVE. VALVE FOUND TO BE ERRODED OR GROUND DOWN BY APPROX 0.125 INCH. ALLOWED PORTING OF OIL AT UNSPECIFIC & UN-CNTLLED TIMES. "SWARF" BEING CREATED BY GRINDING EFFECTS ALSO MOVING ABOUT CAVITY & CAUSING SPORATIC EFFECTS OF PISTON MISALIGNMENT WITH OIL PORTS.
